Terms in this set (37)
An older adult client is brought to the emergency department by family members. The family states the client has been uncharacteristically confused and appears to have abnormal perception of movement. The nurse reviews the client's current medication regimen and suspects the client overdosed on what medication?
A client presents at the emergency department with respiratory depression and excessive sedation. The family tells the nurse that the client has been taking medication throughout the evening and gives the nurse an almost empty bottle of benzodiazepines. The nurse addresses potential factors that could exacerbate the effects of the benzodiazepines with which assessment question?
Sets found in the same folder
Other sets by this creator
Which of the following factors caused some high peaks of the Cascade Mountains of the Pacific Northwest to have high potential for slope failure?
A. they are volcanoes with steep slopes
B. they experience heavy rainfall
C. they may contain loose volcanic ash and other volcanic materials
D. all of these
Recommended textbook solutions
Pharmacology and the Nursing Process7th Edition•ISBN: 9780323087896Julie S Snyder, Linda Lilley, Shelly Collins
Integrated Electronic Health Records4th Edition•ISBN: 9781264154838Amy Ensign, M Beth Shanholtzer
Essentials of Medical Language4th Edition•ISBN: 9781260426724David M Allan, Rachel Basco
Other Quizlet sets